# SDR GTIA2021090335972

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 16,766 hours, 7,188 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE CABIN V/S WAS ERRATIC FROM -900 TO +900FPM. THE OUTFLOW VALVE FLUCTUATED ERRATICALLY FROM PARTIALLY OPEN TO A LITTLE OVER QUATER OPEN RAPIDLY AND THERE WAS A CYCLE CONSISTING OF MUCH AC AIR TO VERY LITTLE AC AIR WITH PAIN TO THE ECIS UP TO FL180.--
